# SDR CA041019004

- Difficulty date: October 19, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 337G
- Engine: Cont TSIO360G
- Propeller: Mcauly D2AF34C305
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4190305
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROP RECEIVED FOR O/H. UPON INSPECTION CORROSION PITS WERE FOUND IN THE PROP MOUNTING FLANGE. THIS DAMAGE WAS TOO DEEP TO BE REMOVED WITHIN MANUFACTURERS SPECIFICATIONS. PROP HAS EXCEEDED THE MANUFCTURERS RECCOMENDED CALENDAR TBO BY 31 MONTHS.
